Searchable 73,023 items

Metadata

Bulletin of the Malaysian Mathematical Sciences Society, Volume 39, 2016, pp. 43-57

On 2-Extendable Quasi-abelian Cayley Graphs

Gao X. * 1, Li Q. * 1, Wang J. * 2, Wang W. * 3
Abstract : A connected graph Γ having at least 2 n+ 2 vertices is said to be n-extendable if every matching M of size n can be extended to a perfect matching. In this paper, we characterize the 2-extendable quasi-abelian Cayley graphs.
Keywords : Cayley graphs,Extendability,Groups,Quasi-Cayley graphs
Subject Area : Mathematics(all)

Reference (10)

Cited (0)